# SDR MASA2016062512799

- Difficulty date: June 25, 2016
- Submitted: June 26, 2016
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 33,926 hours, 23,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 FAIL AND SMELL FROM ACM.  PLACED ON MEL.
